# SDR 95ZZZW408

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 1020-1130
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON CABIN SEAT TRACK 48L STA 1020 TO STA 1130.  INSTALLED SEAT TRACK AS PER SRM 53-1-5 STA 1030 TO STA 1130.  TOTAL CYCLES 29235.
